Viewing 1 reply thread
  • Author
    Posts
    • #15715
      Steve Hoffman
      Participant

      As I sit receiving my 24<sup>th</sup> Radicava infusion, I ask myself whether there is any benefit continuing treatment. I’ve experienced a significant gait disturbance over the last ten infusions. The rate and degree of decline is scary compared to pre-Radicava decline overall.

      There is so little published about Radicava online and when some of the side-effects of Radicava are no different from the symptoms of ALS, it is difficult to make life affecting informed decision whether to continue treatments. As for me, quality of life is so much more important than prolonging life.

      Has anyone else been faced with a similar decision on continuing with Radicava? Do the side-effects like gait disturbance go away when off of Radicava?  I’d love to hear from you. Thanks!

    • #15807
      Anonymous
      Inactive

      Hi Steve,

      Gait disturbance was the primary concern of mine, also the method of administration.  When I asked my Neurologist about a possible side effect of gait disturbance, he pooh-poohed it saying “everyone with ALS has gait disturbance”.  I can walk some now and I didn’t want to change that.

      I’m very sorry you’ve experienced that side effect.  I hope it goes away soon.

Viewing 1 reply thread
  • You must be logged in to reply to this topic.

©2022 KLEO Template a premium and multipurpose theme from Seventh Queen

CONTACT US

We're not around right now. But you can send us an email and we'll get back to you, asap.

Sending

Log in with your credentials

or    

Forgot your details?

Create Account